Tendonitis Remedies

Cipro Side Effect
Posted by Ray (South West) on 01/16/2018
0 out of 5 stars

I took Cipro for 2 weeks. I bent down to install a door sweep and 3 minutes later I was in severe pain after feeling something snapping in my knee. Quad tendon. The pain became uncontrollable. The EMT's had to carry me out to the ambulance after giving me 3 shots of pain medicine and the pain never subsided. In the ER my blood pressure went to 294 over 190 and I passed out. I had told the nurse that I had taken Cipro and she said that is just an antibiotic. I could not control my bladder. I was given more pain medication and returned a week later to another ER with the same results.

After 2 months in bed I can walk but I have pain in the thigh and back. Now I'm told I have lumbar pain and I have wonderful Physical Therapist's. I will start taking the ACV and Alfalfa.


Cipro Side Effect
Posted by Melinda (Sitka, Alaska) on 04/20/2012
0 out of 5 stars

I too was given cipro and levofloxin during a 4 month episode with a giant kidney stone. I quit taking the levofloxin a week ago after experiencing severe pain in my right shoulder and now my left shoulder and across my neck. I was blown away when I started researching this on the internet and saw the damage this drug does to tendons. I can't believe doctors prescribe this knowing what it can do. My shoulders are weak and painful. I am now taking msm as I heard this repairs tendons and cell structure , I am also taking phenocane for inflamation and pain. Icing the area seems to help and light massage with Traumeel helps also. Any suggestions are helpful.